# SDR UIEA201000137

- Difficulty date: April 18, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 49,844 hours, 9,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR:  DURING WALKAROUND INSPECTION AT JFK, MAINTENANCE FOUND THE RT LOWER LEADING EDGE PANEL WITH CRACK DAMAGE (REF FIGURE 1).  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 2 FC AND PERMANENT REPAIR AT THE NEXT A CHECK AFTER PART 1.
